# SDR UPS09554354

- Difficulty date: January 11, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 24,516 hours, 16,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 WHILE WORKING CUSTOMER CARD NR S53-088-01, FOUND CREW LUGGAGE TIE DOWN BRACKET TO BE CRACKED ON LT SIDE AFT OF CAPTAINS SEAT.     REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
